# SDR CALA2025110210795

- Difficulty date: October 29, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT 1 MANUAL OXYGEN DEPLOYMENT DROP FAILED.  RECYCLED SEAT 1EF O2 BOX DOOR ON PSU AND O2 IND AND O2 PASSENGER RH CB IAW AMM 35-22-00-700-802. MANUAL O2 MASK OPS CHECK GOOD IAW B737-800 AMM 35-22-00-700-802.
